A 35-year-old female asked:
My 1 year old is constipated, so i tried to insert a glycerin pediatric enema. she moved suddenly and it went into her vagina. she bled a little. ?
1 doctor answer • 2 doctors weighed in
Pediatrics 47 years experience
It happens: Its happened before and is unlikely to cause any problem if you removed what you could of the suppository. The blood was likely triggered when you overstretched/tore the hymen. With a little warm water wash and time the area will heal.If she has related symptoms of pain with voiding or vaginal discharge have her evaluated.
Created for people with ongoing healthcare needs but benefits everyone.
1k viewsReviewed >2 years ago
Last updated Aug 27, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.